# SDR UIEA2014092400461

- Difficulty date: September 24, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 64,769 hours, 9,803 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ram Air Door
- Part number: 65B0971585
- Condition: Separated
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, LOUD MECHANICAL CLANKING PULSATING NOISE FROM LT MAIN DECK JUST FWD OF THE LE, LASTED FOR THREE MINUTES NO EICAS MSGS ALL SYS APPEARED NORMAL.  CHECKED ON GND FOUND NR 1 AIR CONDITIONING RAM AIR DOOR FWD SECTION RIPPED OFF & MISSING IN COMM WITH MCC.  TRANSFERRED ITEM TO CDL 21-62-01, INLET REMOVED.
